Alabama, 2015Hail and Damaging Winds in Alabama, June 8, 2015
June 8, 2015 · NWS HUN · 7 events in 4 counties and zones
A weak mid level short wave moved southeast through the area during the afternoon of the 8th, and produced scattered severe thunderstorms across portions of northern Alabama.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak mid level short wave moved southeast through the area during the afternoon of the 8th, and produced scattered severe thunderstorms across portions of northern Alabama.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Jun 8, 1:42 PM CST, 3 minutes earlier.
Area forecast discussion, Jun 8, 1:42 PM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
242 PM CDT MON JUN 8 2015
.DISCUSSION...
LATEST WATER VAPOR IMAGERY SHOWS A BROAD UPPER LEVEL TROUGH DIGGING
INTO THE SOUTHERN PLAINS...WITH THE PARENT LOW OVER SOUTHERN CANADA.
MEANWHILE...STRONG UPPER LEVEL RIDGING WAS BUILDING IN ACROSS THE
DESERT SOUTHWEST...HELPING TO AMPLIFY THE TROUGH OVER THE PLAINS. AT
THE SURFACE...A COLD FRONT REMAINS DRAPED FROM NEW
ENGLAND...SOUTHWESTWARD INTO THE TEXAS PANHANDLE. TEMPERATURES
ACROSS THE FORECAST AREA HAVE WARMED INTO THE UPPER 80S TO LOWER
90S...DESPITE THE CLOUD COVER IN PLACE ACROSS MUCH OF THE AREA. WITH
DEWPOINTS CLIMBING INTO THE LOWER 70S...LOW LEVEL INSTABILITY HAS
RISEN...WHICH IS HELPING TO DEVELOP AND MAINTAIN THUNDERSTORMS
ACROSS THE REGION.
AREA RADARS SHOW CONVECTION THAT DEVELOPED ALONG A PRE-FRONTAL TROUGH
HAS MAINTAINED ITS EASTWARD PROGRESSION. ADDITIONAL THUNDERSTORMS
HAVE DEVELOPED BEHIND THIS MAIN LINE AND CONTINUE TO PUSH EASTWARD.
GIVEN THE COVERAGE OF CONVECTION...HAVE INCREASED POPS FOR THIS
AFTERNOON AND THROUGH THE EVENING HOURS. SHORT RANGE MODEL CONSENSUS
DEVELOPS A SHORTWAVE JUST THE WEST OF THE FORECAST AREA LATE THIS
AFTERNOON...AND PUSHES IT THROUGH DURING THE EVENING HOURS. THIS
WILL HELP MAINTAIN ANY THUNDERSTORM ACTIVITY...DESPITE THE LOSS OF
DAYTIME HEATING. AS STATED ABOVE...INSTABILITY WILL REMAIN VERY
SUFFICIENT FOR STRONG UPDRAFTS...AND SUB-SEVERE WIND GUSTS WILL
REMAIN A THREAT WITH ANY OF THE THUNDERSTORM DEVELOPMENT. IT LOOKS
AS THOUGH THE HAIL THREAT WILL REMAIN LOW DUE TO THE HIGH FREEZING
LEVEL AND WET BULB ZERO HEIGHTS. THE AXIS OF THE UPPER LEVEL THROUGH
SHOULD TRAVERSE THE AREA FAIRLY QUICKLY OVERNIGHT...WITH
THUNDERSTORMS PUSHING OUT OF THE AREA BY SUNRISE ON TUESDAY.
THE COLD FRONT IS EXPECTED TO WEAKEN CONSIDERABLY BEFORE ENTERING
THE FORECAST AREA LATE IN THE OVERNIGHT PERIOD...WITH MODEL
DISCREPANCIES AS TO WHETHER OR NOT THE FRONT ACTUALLY MAKES IT
THROUGH THE AREA. HOWEVER...IT DOES LOOK LIKE MOISTURE AND LIFT WILL
EXIT THE AREA...LEAVING A MOSTLY DRY FORECAST ON TUESDAY. GIVEN ONLY
PARTLY CLOUD SKIES...TEMPS MAY WARM WELL INTO THE 80S...WITH
LOCATIONS ACROSS THE WEST REACHING INTO THE LOWER 90S. THE REMAINDER
OF THE FORECAST PACKAGE REMAINS SOMEWHAT UNCERTAIN CONCERNING THE
PRECIP CHANCES. SOUTHERLY FLOW WILL RETURN THE AREA BY WEDNESDAY
AFTERNOON...WITH MOISTURE INCREASING. WEAK UPPER LEVEL RIDGING WILL
SET IN...WITH RISING HEIGHTS ALLOWING FOR WARMER TEMPERATURES...AND
LOWER PRECIP CHANCES. AT THE SURFACE...HIGH PRESSURE WILL MOVE IN
FOR THE SOUTHEAST AND SETTLE IN BY THE WEEKEND. GIVEN THE
UNCERTAINTY...WILL MAINTAIN THE MODEL BLEND...WITH CHANCE POPS IN
FOR MOST PERIOD THROUGH THE EXTENDED. THOUGH IT LOOKS LIKE THE
GREATEST CHANCE FOR THUNDERSTORMS WILL BE ON FRIDAY...AS A WEAK
SHORTWAVE DEVELOPS ON THE WESTERN PERIPHERY OF THE UPPER LEVEL RIDGE.
73
&&
.AVIATION...
/ISSUED 1234 PM CDT MON JUN 8 2015/
FOR 18Z TAFS...A CDFNT NOW OVER SERN MO WILL CONTINUE TO SLOWLY MOVE
SE THIS AFTN/EVENING. ALONG AND AHEAD OF THE CDFNT WILL BE THE CHC OF
SHRA/TSRA. WILL INCLUDE TSRA IN TAFS MAINLY BETWEEN 19Z AND 02Z.
MODELS STILL ARE SHOWING THAT THE CDFNT SHOULD PUSH ACROSS THE CWA
BEGINNING AFTER 06Z TONIGHT WITH THE PCPN TAPERING OFF. OTHERWISE
EXCEPT FOR MVFR CONDITIONS IN TSRA...EXPECT MAINLY VFR CONDITIONS
THRU THE FCST PERIOD.
07
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 69 90 67 91 / 80 20 20 30
SHOALS 68 90 67 91 / 80 20 20 20
VINEMONT 68 87 66 88 / 70 30 20 30
FAYETTEVILLE 65 86 65 87 / 80 10 10 20
ALBERTVILLE 67 86 65 87 / 70 40 20 30
FORT PAYNE 66 85 65 87 / 70 30 20 30
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jun 8, 9:55 AM CST, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1055 AM CDT MON JUN 8 2015
ALZ001>010-016-TNZ076-096-097-090000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1055 AM CDT MON JUN 8 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM CHANCES WILL INCREASE THIS AFTERNOON AND INTO THE
EVENING HOURS DUE TO THE COMBINATION OF AN APPROACHING COLD FRONT
AND UPPER LEVEL DISTURBANCE. SOME OF THE STORMS COULD BECOME STRONG
TO SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS. LOCATIONS
ACROSS SOUTHERN TENNESSEE AND FAR NORTHWEST ALABAMA HAVE THE HIGHEST
CHANCE OF EXPERIENCING SEVERE WEATHER.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
DAILY THUNDERSTORM CHANCES WILL CONTINUE FOR THE REMAINDER OF
THE WEEK. THE STRONGER STORMS DURING THIS PERIOD COULD PRODUCE
GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 8, 12:15 PM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
115 PM CDT MON JUN 8 2015
ALZ001-081845-
LAUDERDALE AL-
115 PM CDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAUDERDALE COUNTY
UNTIL 145 PM CDT...
AT 113 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ST. FLORIAN...OR 9 MILES NORTHEAST OF FLORENCE...MOVING EAST AT 40
MPH.
WIND GUSTS UP TO 40 MPH ALONG WITH LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KILLEN...LEXINGTON...ST. FLORIAN...
UNDERWOOD-PETERSVILLE...ST. JOSEPH...ANDERSON...WHITEHEAD AND CENTER
STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3498 8771 3501 8765 3500 8724 3500 8721
3490 8721 3489 8722 3481 8764
TIME...MOT...LOC 1813Z 250DEG 35KT 3492 8760
15Special weather statement, Jun 8, 12:49 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
149 PM CDT MON JUN 8 2015
TNZ096-081930-
LINCOLN TN-
149 PM CDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN COUNTY UNTIL 230 PM
CDT...
AT 148 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
EAST OF PULASKI...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...HOWELL...KELSO...BOONSHILL...BELLEVILLE...CAMARGO...
BOONEVILLE...MULBERRY...SKINEM AND HARMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3526 8641 3524 8643 3523 8641 3522 8638
3513 8637 3515 8635 3513 8635 3513 8632
3509 8632 3505 8684 3524 8683 3526 8678
3525 8675 3527 8673 3532 8653
TIME...MOT...LOC 1848Z 258DEG 28KT 3514 8687
15Special weather statement, Jun 8, 12:50 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
150 PM CDT MON JUN 8 2015
ALZ001-002-081930-
LAUDERDALE AL-COLBERT AL-
150 PM CDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAUDERDALE AND CENTRAL
COLBERT COUNTIES UNTIL 230 PM CDT...
AT 149 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MIDWAY...OR 7 MILES SOUTHEAST OF IUKA...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA...KILLEN...
CHEROKEE...LEIGHTON...ST. FLORIAN...UNDERWOOD-PETERSVILLE AND MALONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3483 8810 3500 8769 3500 8758 3472 8745
3460 8814
TIME...MOT...LOC 1849Z 247DEG 34KT 3472 8812
07Special weather statement, Jun 8, 1:01 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
201 PM CDT MON JUN 8 2015
ALZ002-003-081945-
COLBERT AL-FRANKLIN AL-
201 PM CDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLBERT AND FRANKLIN
COUNTIES UNTIL 245 PM CDT...
AT 201 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
RED BAY...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...RED BAY...PHIL CAMPBELL...LITTLEVILLE...BELGREEN...
VINA...HODGES...COLBERT HEIGHTS...CROOKED OAK AND SRYGLEY CHURCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3459 8813 3470 8755 3457 8753 3435 8753
3431 8787 3432 8816
TIME...MOT...LOC 1901Z 256DEG 32KT 3438 8812
07Special weather statement, Jun 8, 1:35 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
235 PM CDT MON JUN 8 2015
ALZ001-002-005-082015-
LAUDERDALE AL-COLBERT AL-LIMESTONE AL-
235 PM CDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE...SOUTHEASTERN
COLBERT AND NORTHWESTERN LIMESTONE COUNTIES UNTIL 315 PM CDT...
AT 234 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SHEFFIELD...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA...ROGERSVILLE...
KILLEN...LEXINGTON...LEIGHTON...ST. FLORIAN AND ANDERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3500 8734 3500 8711 3483 8702 3475 8729
3480 8736 3480 8742 3476 8742 3474 8743
3471 8743 3463 8773 3480 8782
TIME...MOT...LOC 1934Z 247DEG 35KT 3475 8770
07Special weather statement, Jun 8, 1:45 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
245 PM CDT MON JUN 8 2015
TNZ076-097-082015-
MOORE TN-FRANKLIN TN-
245 PM CDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR MOORE AND NORTHERN FRANKLIN
COUNTIES UNTIL 315 PM CDT...
AT 245 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LYNCHBURG...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER...LYNCHBURG...DECHERD...ESTILL SPRINGS...TIMS FORD LAKE...
HURDLOW...ALTO...MARBLE HILL...ARNOLD AFB AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3537 8626 3537 8628 3534 8624 3535 8622
3536 8617 3535 8616 3536 8616 3534 8603
3531 8600 3529 8592 3526 8590 3515 8635
3531 8644 3539 8625
TIME...MOT...LOC 1945Z 247DEG 35KT 3526 8632
07Thunderstorm Wind, Lauderdale
- When
- June 8, 1:45 PM CST to 1:56 PM CST
- Where
- Lauderdale County, 0.54 mi N of Jacksonburg to 1 mi NNE of Florence
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 34.888, -87.670
A few trees and power lines were downed by thunderstorm winds at Hermitage drive and Royal avenue near Florence, and along Lauderdale County Road 311, about four miles northeast of the Underwood-Petersville community.
Thunderstorm Wind, Cullman
- When
- June 8, 2:24 PM CST to 2:25 PM CST
- Where
- Cullman County, Fairview
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.250, -86.680
A few power lines and a few trees were downed onto homes by thunderstorm winds along Highway 69 between the Simcoe and Baileyton communities in Marshall County, Alabama.
Thunderstorm Wind, Marshall
- When
- June 8, 3:14 PM CST to 3:19 PM CST
- Where
- Marshall County, 5 mi SSW of Grant to 5 mi ENE of Grant
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.463, -86.304
A few trees were downed by thunderstorm winds near the intersection of Highway 231 and Cathedral Caverns highway, and also near Kelley Chapel road in the Swearengin community in Marshall county, Alabama.
Hail, Marshall
- When
- June 8, 3:14 PM CST
- Where
- Marshall County, 5 mi SSW of Grant
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.463, -86.304
Quarter sized hail was reported.
Thunderstorm Wind, Dekalb
- When
- June 8, 3:41 PM CST
- Where
- Dekalb County, 3 mi NW of Chigger Hill
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.431, -86.057
A few trees were downed by thunderstorm winds.
Thunderstorm Wind, Dekalb
- When
- June 8, 4:14 PM CST to 4:23 PM CST
- Where
- Dekalb County, Ider to 5 mi NE of Ider
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.720, -85.680
A few trees were downed by thunderstorm winds in the Ider area. An external tin roof on an apartment complex was also blown off along Highway 75, with a few trees and power lines downed by thunderstorm winds.
Thunderstorm Wind, Dekalb
- When
- June 8, 4:23 PM CST
- Where
- Dekalb County, Mentone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.580, -85.600
A few trees were downed by thunderstorm winds.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Tennessee, June 8, 2015$58,000 · 1.75 in hail · 32 events
- Hail and Damaging Winds in Kentucky, June 8, 2015$185,000 · 1.25 in hail · 7 events
- Flash Flooding and Hail in Pennsylvania, June 8, 2015$39,000 · 1 in hail · 30 events
- Damaging Winds in Georgia, June 8, 2015$127,000 · 60 kt wind · 5 events
- Lightning Strike in Wisconsin, June 8, 2015$108,000 · 1 event
- Hail and Damaging Winds in Kentucky, June 8, 2015$50,000 · 1.5 in hail · 10 events
- Flood and Hail in Indiana, June 8, 2015$50,000 · 1.75 in hail · 9 events
- Damaging Winds in Ohio, June 8, 20152 injured · $20,000 · 56 kt wind · 7 events
- Damaging Winds in New York, June 8, 2015$47,000 · 50 kt wind · 4 events
- Hail and Damaging Winds in West Virginia, June 8, 2015$27,000 · 50 kt wind · 10 events
- Damaging Winds in Virginia, June 8, 2015$18,000 · 61 kt wind · 15 events
- Hail and Damaging Winds in Pennsylvania, June 8, 2015$25,000 · 56 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 588579, 588580, 588581, 588582, 588813, 588815, 588816.